Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Drainage from both ears, unable to hear anything. Taking steroid drops. Permanent cure?

My 17 year old son has been experiencing a lot of drainage from both ears on and off during the past year. He is not a swimmer and is careful to not get water in his ears during his showers. The drainage turns crusty and covers the opening to his ear canal ... and he is tired of not being able to hear anything. Help! We have been to two different highly recommended ENT s and one perscribed a steroid drop which did help for awhile but it always comes back... Please help
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Drainage from both ears may be due to chronic suppurative ottitis media with perforation. Small perforation heal by itself by keeping the ear dry.
Aviod water entry in ear by using ear plugs while taking bath.aviod ear probing.Aviod ice cold food substances.
Once there is no discharge , discontinue ear drops. Wait for the perforation to heal.
Gently remove the crust by using ear buds. If dischare and crust continues conslt a ENT doctor.

Hope this will solve your query. Whising you speedy recovery.
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor